RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Dyn. Control Syst., 2015, том 21, выпуск 4, страницы 625–641 (Mi jdcs1)  

On conjugate times of LQ optimal control problems

Andrei Agrachevab, Luca Rizzic, Pavel Silveirab

a Steklov Mathematical Institute, Moscow, Russia
b SISSA, Trieste, Italy
c CNRS, CMAP Ècole Polytechnique and Équipe INRIA GECO Saclay Île-de-France, Paris, France

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 14 B25 31 0029
European Research Council ERC StG 2009
The first author has been supported by the grant of the Russian Federation for the state support of research, Agreement No. 14 B25 31 0029. The second author has been supported by the European Research Council, ERC StG 2009 GeCoMethods, contract number 239748, by INdAM (GDRE CONEDP) and by the Institut Henri Poincaré, Paris, where part of this research has been carried out.


DOI: https://doi.org/10.1007/s10883-014-9251-6


Реферативные базы данных:

ArXiv: 1311.2009
Тип публикации: Статья
Поступила в редакцию: 14.01.2014
Исправленный вариант: 31.08.2014
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jdcs1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:54
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020